Product review Paracetamol
Share your experience with this product here. Did it live up to your expectations?
When you rate and review a product, your review is visible to any visitor to the site.
If you want to leave an anonymous review, then fill in ‘anonymous’ in the field for Name and City.
|Paracetamol for Children 60 mg 10 suppositories||£1.64||Add to shopping cart|
|Paracetamol for Children fruit flavour 100 mg 10 tabl.||£1.30||Add to shopping cart|
|Paracetamol for Children 120 mg 10 suppositories||£1.64||Add to shopping cart|
|Paracetamol for Children 240 mg 10 suppositories||£1.64||Add to shopping cart|
|Paracetamol 500 mg 50 Tabl.||£0.78||Add to shopping cart|
|Paracetamol 500 mg 10 suppositories||£2.16||Add to shopping cart|
|Paracetamol with vit. C 500 mg 10 sachets||£3.89||Add to shopping cart|
|Paracetamol 500 mg 20 tabl.||£0.61||Add to shopping cart|
|Paracetamol caffeine 500 mg 20 tabl.||£1.30||Add to shopping cart|
|Paracetamol caplets 500 mg 20 pcs.||£0.61||Add to shopping cart|
|Paracetamol caplets 500 mg 50 pcs.||£0.78||Add to shopping cart|
|Paracetamol 1000 mg 10 suppositories||£2.16||Add to shopping cart|
What is Paracetamol?
Paracetamol was introduced on the market in 1893 and has since then grown into the most widely used pain and fever-reducing drug in the world. Doctors always first prescribe Paracetamol before recommending other painkillers because it has few side effects and is well tolerated. It is also suited for use in children and pregnant women. Paracetamol is available without a prescription.
What is Paracetamol used for?
Paracetamol (active ingredient: paracetamol) is used to relieve pain and fever symptoms. It is often recommended for the treatment of mild to moderate pain, including:
- Headache (tension headache, migraine, cluster headache);
- Pain and/or fever from the flu or cold (sore throat, earache, headache);
- Pain from injections;
- Back pain, gout;
- Muscle and rheumatic pain;
- Menstrual pain.
Paracetamol blocks the transmission of pain signals, inhibiting them from reaching the brain. As a result, the pain subsides and becomes more manageable. Paracetamol takes about half an hour to become effective and generally provides six hours of relief. Paracetamol suppositories take about an hour to work.
How to use Paracetamol
Paracetamol is available in various strengths and forms, as tablets, suppositories, effervescent tablets, chewable tablets, meltlets, oral solution and powder. The suppositories and oral solution are ideal for use in children. The chewable tablets and meltlets dissolve in the mouth without the need to use water, so you can take them anywhere. Depending on your needs, there is likely to be a type of Paracetamol to suit. For instructions on how to use this painkiller, please refer to the package leaflet.
Paracetamol is available in the following strengths: 120 mg, 240 mg, 500 mg and 1000 mg. The general recommended dose is:
- Adults and children aged 15 and above: 500 to 1000 mg, once to three times a day;
- Children aged 12 to 15: 500 mg four to six times a day.
- Children aged 9 to 12: 500 mg three to four times a day.
Leave at least four hours between doses.
Children under the age of nine should be given suppositories, oral solution or chewable tablets of a lower dose, for example 120 mg or 240 mg. Consult your doctor for more information. Always follow the recommended dosage and read the package leaflet carefully before taking this medicine.
Side effects from Paracetamol are rare but can include:
- Allergic reactions such as skin rash or red bumps (hives);
- Headache (often with excessive use, causing the body to become dependent on it).
For more information on possible side effects, see the package leaflet.
When not to use Paracetamol
Do not use this medicine if you are allergic to the active substance Paracetamol or any other of its ingredients. Paracetamol should be used with caution if your alcohol consumption is excessive or if you have a liver or kidney condition. For more information about contraindications and warnings, please consult the package leaflet.
Paracetamol is safe to use by pregnant women and nursing mothers, provided the maximum dose is not exceeded. Consult a doctor if you plan on taking this painkiller for an extended period of time.
It is recommended that you avoid drinking alcohol while taking Paracetamol. If your alcohol intake is excessive, do not take more than 2000 mg of Paracetamol a day.